Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, guys. My brother was diagnosed depression and his doctor prescribed him Cymbalta. However, I think he is experiencing the side effect of this drug. He feels drowsy all the time. I would like to know what to do with him. Should he stop using this medication? Thank you for all your replies.

Loading...

Hi. Cymbalta is duloxetine hydrochloride. It belongs to a group called serotonin reuptake inhibitors (SSRI). It can cause drowsiness and dizziness. That is why your brother shouldn't drive motor vehicles. However, drowsiness can appear when combining this medication with alcohol. You should check whether your brother mix these two substances. I wouldn't recommend your brother stop using this medication. You should consult a psychiatrist about that and about the side effect. I hope everything will be all right. Good luck!
Reply

Loading...